MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. WIRION EMBOLIC PROTECTION SYSTEM; EMBOLIC PROTECTION DEVICE

CARDIOVASCULAR SYSTEMS, INC. WIRION EMBOLIC PROTECTION SYSTEM; EMBOLIC PROTECTION DEVICE
Model Number WRN-D6
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.The material inspection report for this filter device lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).
 
Event or Problem Description
During the removal process of the wirion embolic device filter, the retrieval catheter was unable to retrieve the filter device.A 6 french guide catheter was inserted to retrieve the filter, and upon removal it was observed that the filter locking mechanism was protruding out of the proximal marker.

Brand Name
WIRION EMBOLIC PROTECTION SYSTEM
Common Device Name
EMBOLIC PROTECTION DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key12274529
Report Number3004742232-2021-00277
Device Sequence Number3532359
Product Code NTE
UDI-Device Identifier10850000491882
UDI-Public(01)10850000491882(17)230313(10)0000083080
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K210282
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2023
Device Model NumberWRN-D6
Device Catalogue Number7-10078-01
Device Lot Number0000083080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;